# SDR YENA2007072

- Difficulty date: August 9, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N279JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000090
- Aircraft time: 111 hours, 73 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Processor
- Part number: 10010502009
- Part serial: PR06115986
- Condition: Failed
- Location: Cabin Pressure
- Part time: 111 hours, 73 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT 1090, CMH-JFK,  AMS CTRL FAIL CAS MESSAGE APPLIED AT FL350 WITH CLOSURE OF BOTH BLEEDS AND PACKS ON THE ECS SYS PAGE.  PRESSURES IN CABIN STARTED CLIMBING FROM 800-1000 FPM.  AN EMERGENCY DESCENT WAS STARTED TO 10000 FEET.  PRESSURE NEVER RETURNED.  TROUBLESHOT SYS PER FIM TASK 21-00-00-810-805A.  FOUND AMS FAILURE:  FAULT CODES 21001510AM1 & 21001510AM2.  CONTROL PROCESSOR AT FAULT.  REMOVED AND REPLACED BOTH AMS CONTROLLER PROCESSORS AT SPDA 2 SLOTS 18 & 25 PER AMM 21-00-01.  CHECK CONFIGURATION AND OPS CHECK NORMAL.
